# SDR 06FDEA02778

- Difficulty date: August 2, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11
- Aircraft serial: 48479
- Aircraft time: 46,596 hours, 6,554 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strap
- Part number: ARC2518502
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHW INBD FLAP OUTBD HINGE (FLAP MOUNTED) PIVOT OUTBD STRAP FOUND WITH SURFACE CORROSION. SNRM N02122: RT AFT I/B FLAP O/B HINGE PIVOT O/B STRAP SURFACE CORROSION REMOVED AND FOUND WITHIN LIMIT AS PER CMM 57-52-03 PG 442-444.  ORIGINAL THK: 0.262", REMAINING THK: 0.259", MATERIAL REMOVED: 0.003", MIN ALLOWABLE THK: 0.205".  REPAIR CARRIED OUT AS PER CMM 57-52-03 AND CLASSIFIED AS MINOR PER GMM 6-2-100.
